# SDR P5CA2019062700135

- Difficulty date: June 25, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 77,793 hours, 13,242 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transformer
- Part number: 900040821
- Part serial: 0321
- Condition: Out Of Limits
- Location: Te Flaps
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS DRIVE EICAS ON DEPARTURE, OCCURRED ON RETRACTION FROM FLAPS 5 TO FLAPS 1.( DETERMINED L/H OUTBOARD RVDT OUT OF LIMITS. REMOVED AND REPLACED RVDT REF AMM 27-58-01. OPS CHECK OF FLAP SYSTEM OK. )
